# SDR IXXA06SMN418S

- Difficulty date: November 17, 2006
- Submitted: December 29, 2006
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62
- Aircraft serial: 45922
- Aircraft time: 79,389 hours, 24,481 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Zone 200
- Part time: 79,389 hours, 24,481 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND FITTING CORRODED AT STATION 530.000 RBL 45.  REMOVED CORRODED FITTING.  FABRICATED NEW FITTING.  HEAT TREATED NEW FITTING FROM 7075-T651 TO 7075-T6.  PERFORMED NDT INSPECTION.  NO CRACKS OR CORROSION FOUND.  CLEANED, TREATED AND PRIMED AREA AND NEW FITTING.  INSTALLED NEW FITTING IAW DC8 SRM 51-1-20D, DC8 SRM 51-3-1 DC8 SRM 51-1-1 PAGES 1, 13, 17, DC8 NDT SPM PART 08-00-02 TO 07, DC8 SRM 51-1-8B, AND DOUGLAS DRAWING, NUMBER 5711283.
